An algebraic boundary orthogonalization procedure for structured grids

R. Lehtimäki

    Research output: Contribution to journalArticleScientificpeer-review

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)605-618
    JournalInternational Journal for Numerical Methods in Fluids
    Volume32
    Issue numberIssue 5
    Publication statusPublished - 2000
    MoE publication typeA1 Journal article-refereed

    Keywords

    • computational fluid dynamics
    • grid generation
    • structured

    Cite this